Estimates of the harmonic Bergman kernel on smooth domains

Hyeonbae Kang, Hyungwoon Koo

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)


We obtain optimal size estimates of the harmonic Bergman kernel and its derivatives on smooth domains. Based on these estimates we derive mapping properties of the harmonic Bergman projection on Lebesgue spaces and Lipschitz spaces.

Original languageEnglish
Pages (from-to)220-239
Number of pages20
JournalJournal of Functional Analysis
Issue number1
Publication statusPublished - 2001 Sept 10


  • Biharmonic equations
  • Harmonic Bergman kernel
  • Harmonic Bergman projection

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Estimates of the harmonic Bergman kernel on smooth domains'. Together they form a unique fingerprint.

Cite this